# SDR SWAA2016080854639

- Difficulty date: July 29, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N779SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27884
- Aircraft time: 57,082 hours, 33,207 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN WHEEL WELL REAR SPAR VAPOR BARRIER, FIBERGLASS BULKHEAD CRACKED.     REPAIRED BULKHEAD PER EA.
